IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

The equilibrium manifold with boundary constraints on the consumption sets

  • Jean-Marc Bonnisseau
  • Jorge Rivera Cayupi

    ()

In this paper we consider a class of pure exchange economies in which the consumption plans may be restricted to be above a minimal level. This class is parameterised by the initial endowments and the constraints on the consumption. We show that the demand functions are locally Lipschitzian and almost everywhere continously differentiable even if some constraints may be binding. We then study the equilibrium manifold that is the graph of the correspondence which associates the equilibrium price vectors to the parameters. Using an adapted definition of regularity, we show that: the set of regular economies is open and of full measure; for each regular economy, there exists a finite odd number of equilibria and for each equilibrium price, there exists a local differentiable selection of the equilibrium manifold which selects the given price vector. In the last section, we show that the above results hold true when the constraints are fixed.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.econ.uchile.cl/uploads/publicacion/eca7dd7b-2902-4cb3-80f2-6d088d634730.pdf
Download Restriction: no

Article provided by University of Chile, Department of Economics in its journal Estudios de Economia.

Volume (Year): 30 (2003)
Issue (Month): 2 Year 2003 (December)
Pages: 225-240

as
in new window

Handle: RePEc:udc:esteco:v:30:y:2003:i:2:p:225-240
Contact details of provider: Web page: http://www.econ.uchile.cl/

More information through EDIRC

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Radner, Roy, 1979. "Rational Expectations Equilibrium: Generic Existence and the Information Revealed by Prices," Econometrica, Econometric Society, vol. 47(3), pages 655-78, May.
  2. Debreu, Gerard, 1970. "Economies with a Finite Set of Equilibria," Econometrica, Econometric Society, vol. 38(3), pages 387-92, May.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:udc:esteco:v:30:y:2003:i:2:p:225-240. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Verónica Kunze)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.